# SDR 95UAL900127

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156UA
- Make and model: Boeing 747123
- Aircraft serial: 20105
- Engine: Pwa JT9D7A
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Torn
- Location: L3 Door
- Component: Bf Goodrich, 7A14181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3 LEFT SLIDE, INTERNAL OUTBOARD BULKHEAD DAMAGE - TOP HINGE TAPE HAS 2.75 INCH TEAR.  THE BOTTOM HINGE TAPE HAS A 2.25 INCH TEAR.  THE TOP BULKHEAD HAS 2.75 INCH SEPARATION.  THE BOTTOM BULKHEAD HAS 2.25 INCH SEPARATION.  SLIDE ASSY SENT TO VENDOR FOR REPAIR.
